# SDR DALA2014111706136

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 52,460 hours, 21,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHT, L1 DOOR LOWER EXIT SIGN AND A/C LT F/C BULLNOSE EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY M731 BATTERY.
